MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer due to privacy issues.
 
Event or Problem Description
The customer reported false positive architect b-hcg results on one patient.The results provided were: on (b)(6) 2020 sid (b)(6) = 674.12miu/ml (>/=25.00miu/ml = positive) / retest = <1.20miu/ml (
 
Additional Manufacturer Narrative
The complaint investigation for a false elevated result for one patient when tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, device history record review, field data review and in house testing of retained kits of lot 11237ui00.Return testing was not completed as returns were not available.Trending review determined no trends for the product.Device history record review did not identify any non-conformances or deviations for lot 11237ui00.In house testing of retained kits determined that the specificity performance of the lot is not negatively impacted.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide and suggested that the performance of the lot is acceptable.Labelling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency of the architect total b-hcg reagent, lot 11237ui00, was identified.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11088578
Report Number3005094123-2020-00294
Device Sequence Number19771482
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number11237UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(4).; ARC I2SR REFURB-SEKAT, 03M74-97, (B)(4).